You are offline

Please check your internet conenction.

Success

Thank you for creating your shortlist.

Success

Successfully added to your favorited list

Error

Error occurred adding to your favorited list

Success

Successfully removed from your favorited list

Sorry listing cannot be favourited

This listing cannot be favourited as we haven't added it to our listings yet. Please let us know about this issue at hello@travlr.com

false

6D5N Bali Highlights Tour: Beaches, Culture, Ubud Cooking Class, Ayung Rafting

Take a break from the bustling city and enjoy Bali's beaches, culture and stunning countryside on this day tour. Visit some of the most picturesque beaches of Bali, Suluban and Padang Padang Beach. Then explore Uluwatu Temple and experience Bali's most famous cultural performance, Kecak Fire Dance. Go on 3 hours journey on foot through verdant rice paddy and lush tropical jungle to Tenganan Village, where the ancient Bali Aga life. There you can marvel the Balinese traditional life, culture and architecture. Encounter local culture with a visit to the local morning market and learn more about the secret of Balinese cuisine on Ubud Cooking Class. Quench your thirst for an adrenaline rush with an exciting rafting adventure through the rapids of Ayung River. Then treat yourself with a 2 hours Balinese spa treatment and indulge yourself in a delicious dinner.

per adult from

$781

AUD

Duration

6 days

Voucher

Mobile ticket

Select Date and Travellers

No tour options available.

  • What's included :
    • 5x Breakfast
    • 1x Dinner
    • 2x Lunch
    • Accommodation included: 5 nights
    • Airport pick up & drop off
    • Transportation service as itinerary
    • 5 Nights accommodation based on single/ double/ triple sharing at Swiss-bellexpress Legian/ similar
    • Admission as itinerary
    • English speaking tour leader cum driver
    • Kecak Fire Dance Ticket
    • Bali Aga Trekking Experience
    • Ubud Cooking Class by Chef Ketut
    • Ayung Rafting
    • 2 Hours Puri Magic Spa Package at the Banjar Spa
    • Dinner at Abian the Banjar
    • Parking fee & Toll fee
    • Entry/Admission - Padang Padang Beach
    • Entry/Admission - Suluban Beach
    • Entry/Admission - Uluwatu Temple
    • Entry/Admission - Kecak and Fire Dance
    • Entry/Admission - Tenganan Ancient Village
    • Entry/Admission - Tegalalang Rice Terrace
    • Entry/Admission - Saraswati Temple
    • Entry/Admission - Ayung Rafting Bali
    • Entry/Admission - The Banjar Bali
    What's excluded :
    • Flight ticket and airport tax
    • Tipping for tour leader, driver, and airport porter
    • Personal Expenses (shopping, extra meals, drink, laundry, shopping, personal toiletries, etc)
    • Personal traveler’s insurance
    • Documentation
    • Everything that do not mentioned at inclusion
  • You can present either a paper or an electronic voucher for this activity.

  • Day 1: Airport Pick Up

    Pass By: Kuta Beach - Bali, Kuta 80361 Indonesia
    01.00 PM - 02.00 PM: Airport pick up then head to the hotel

    No meals included on this day.
    Accommodation included: Overnight at Swiss-bellexpress Legian/ similar (based on double/ twin/ triple sharing)

    Day 2: Padang - Padang Beach - Suluban Beach - Uluwatu Temple - Kecak Fire Dance [B]

    Stop At: Padang Padang Beach, Pecatu 80361 Indonesia
    09.00 AM: Hotel Pick Up
    09.00 AM - 10.00 AM: Head to Padang Padang Beach
    10.00 AM - 12.00 PM: Enjoy Padang Padang Beach
    12.00 PM - 01.30 PM: Lunch (exclude) then head to Suluban Beach
    Duration: 2 hours

    Stop At: Suluban Beach, Jalan Pantai Suluban, Pecatu Indonesia
    01.30 PM - 03.30 PM: Enjoy Suluban Beach
    03.30 PM - 04.00 PM: Move to Uluwatu Temple
    Duration: 2 hours

    Stop At: Uluwatu Temple, Jl. Raya Uluwatu Southern part of Bali, Pecatu 80361 Indonesia
    04.00 PM - 05.30 PM: Enjoy Uluwatu Temple
    Duration: 1 hour 30 minutes

    Stop At: Kecak and Fire Dance, Kawasan Wisata Pura Uluwatu, Pecatu 80361 Indonesia
    05.30 PM - 07.00 PM: Enjoy Kecak Fire Dance
    07.00 PM - 08.00 PM: Dinner (exclude)
    08.00 PM - 09.00 PM: Head back to hotel
    Duration: 1 hour

    Meals included:
    • Breakfast
    Accommodation included: Overnight at Swiss-bellexpress Legian/ similar (based on double/ twin/ triple sharing)

    Day 3: Bali Aga Trekking [B.L]

    Stop At: Tenganan Ancient Village, Jalan Raya Nyuh Tebel, Tenganan, Manggis Indonesia
    07.00 AM - 08.00 AM: Hotel Pick Up (Pickup time depends on your hotel location)
    09.00 AM - 12.00 PM: Start trekking at Bali Aga Village and it’s surrounding (Rice Terrace Trekking, Jungle Trekking, Raw Honey Testing, Visit Bali Aga Traditional Village) then lunch
    12.00 PM - 02.00 PM: Hotel Drop Off
    Duration: 3 hours

    Meals included:
    • Breakfast
    • Lunch
    Accommodation included: Overnight at Swiss-bellexpress Legian/ similar (based on double/ twin/ triple sharing)

    Day 4: Ubud Tour (Cooking Class - Tegalalang - Temple) [B,L]

    Stop At: Ubud, Ubud, Gianyar Regency, Bali
    06.30 AM: Hotel Pick Up
    08.30 AM: Traditional Balinese Market Tours
    09.30 AM: Cooking Class
    12.30 PM: Lunch (Taste your own dishes)
    Duration: 4 hours

    Stop At: Tegalalang Rice Terrace, Jalan Raya Ceking, Tegalalang 80517 Indonesia
    01.00 PM - 01.45 PM: Move to Tegalalang Rice Terrace
    01.45 PM - 02.30 PM: Enjoy Tegalalang RiceTerrace
    Duration: 45 minutes

    Stop At: Saraswati Temple, Jl. Raya, Ubud 80571 Indonesia
    02.30 PM - 03.15 PM: Move to Ubud Palace
    03.15 PM - 04.00 PM: Ubud Palace Tour
    04.00 PM - 06.00 PM: Head back to Hotel
    Duration: 45 minutes

    Meals included:
    • Breakfast
    Accommodation included: Overnight at Swiss-bellexpress Legian/ similar (based on double/ twin/ triple sharing)

    Day 5: Rafting - Spa - Dinner [B,L,D]

    Stop At: Ayung Rafting Bali, Jl. Raya Ubud, Ubud, Kecamatan Ubud, Kabupaten Gianyar, Bali 80571, Indonesia
    07:30 AM - 08:00 AM: Pick up at hotel lobby
    08:00 AM - 09:30 AM: Head to Ayung River by private car
    09:30 AM - 12:30 PM: Ayung River rafting activity
    12:30 PM - 01:30 PM: Lunch buffet at rafting restaurant
    Duration: 2 hours

    Stop At: The Banjar Bali, Jl. Raya Kuta no. 46A, Kuta 80361 Indonesia
    01.30 PM - 04.00 PM: Head to The Banjar Spa
    04.00 PM - 06.00 PM: 2 Hours Spa
    06.00 PM - 07.00 PM: Dinner
    07.00 PM - 08.00 PM: Head back to hotel
    Duration: 2 hours

    Meals included:
    • Breakfast
    • Lunch
    • Dinner
    Accommodation included: Overnight at Swiss-bellexpress Legian/ similar (based on double/ twin/ triple sharing)

    Day 6: Airport Drop off [B]

    Pass By: Ground Zero Monument, Legian Street, Kuta Indonesia
    11.00 AM - 12.00 PM: Airport drop

    Meals included:
    • Breakfast
    No accommodation included on this day.
  • Departure Point :
    Traveler pickup is offered
    We pick up traveler from Ngurah Rai AirportAirports
    • Bali Ngurah Rai Airport, Denpasar Indonesia
    Departure Time :
    1:00 PM
    Return Detail :
    -
    Hotel Pickup :
    • Confirmation will be received at time of booking
    • Not wheelchair accessible
    • Near public transportation
    • Infants must sit on laps
    • Not recommended for travelers with back problems
    • Not recommended for pregnant travelers
    • Most travelers can participate
    • This tour/activity will have a maximum of 15 travelers
  • You can present either a paper or an electronic voucher for this activity.

Language

English

Age Req.

-

Fitness Req.

None

Group Size

4

Organised by Wandernesia

Activity ID: V-92029P563

More like this

Is this your business?

If this is your business, Claim Your Listing so you can manage and update your profile through our Business Portal.

Or you can improve this listing by Suggesting an Edit .